# SDR CA060531022

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwa PW306B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Part number: 30B296301
- Condition: Damaged
- Location: Accessory Gbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE LOW OIL PRESSSURE WARNING ACTIVATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INVESTIGATION REVEALED A DAMAGED AND LEAKING ACCESSORY GEARBOX LIP SEAL. (TC NR 20060531022)
